Alert archive / Wisconsin / Wind Chill Advisories in 2011

Wind Chill Advisory 2, NWS Green Bay, WI

February 2, 201121 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Feb 2, 2011, 2:45 PM CST for 21 counties in Wisconsin. It took effect at Feb 3, 2011, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 2:45 PM CST (20:45 UTC)
In effect from
Feb 3, 2011, 12:00 AM CST
Expired
Feb 3, 2011, 10:00 AM CST
In force
10 hr
Issued by
NWS Green Bay, WI
All 21 counties

Brown County, WI, Calumet County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WWUS43 KGRB 022045
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST WED FEB 2 2011

...VERY LOW WIND CHILL READINGS EXPECTED LATE TONIGHT INTO
THURSDAY MORNING...

.A BITTERLY COLD ARCTIC AIRMASS WILL SETTLE OVER THE AREA TONIGHT.
WITH CLEAR SKIES AND WEST TO SOUTHWEST WINDS BETWEEN 5 AND 10
MPH...WIND CHILL VALUES ARE EXPECTED TO FALL BETWEEN 20 AND 25
DEGREES BELOW ZERO ACROSS NEARLY ALL OF NORTH-CENTRAL AND
NORTHEAST WISCONSIN. THE INFLUENCE FROM THE RELATIVELY WARMER
WATERS OF LAKE MICHIGAN WILL KEEP WIND CHILLS WARMER OVER DOOR COUNTY.

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-030445-
/O.NEW.KGRB.WC.Y.0002.110203T0600Z-110203T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
245 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
THURSDAY. 

* WIND CHILL VALUES: WILL FALL BETWEEN 20 AND 25 DEGREES BELOW
  ZERO LATE TONIGHT INTO THURSDAY MORNING.

* OTHER IMPACTS: FROSTBITE WILL BE POSSIBLE ON EXPOSED SKIN WITHIN
  30 MINUTES OR LESS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MPC
3 follow-up statements
356 
WWUS43 KGRB 030348
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CST WED FEB 2 2011

...VERY COLD WIND CHILL READINGS EXPECTED LATE TONIGHT INTO
THURSDAY MORNING...

.A BITTER COLD ARCTIC AIR MASS WILL SETTLE OVER THE AREA TONIGHT.
WITH CLEAR SKIES AND WEST TO SOUTHWEST WINDS BETWEEN 5 AND 15
MPH...WIND CHILL VALUES ARE EXPECTED TO FALL TO 20 TO 25 DEGREES
BELOW ZERO ACROSS MOST OF THE REGION.

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-031200-
/O.CON.KGRB.WC.Y.0002.110203T0600Z-110203T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
948 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY.

* WIND CHILL VALUES WILL FALL BETWEEN 20 AND 25 DEGREES BELOW
  ZERO LATE TONIGHT INTO THURSDAY MORNING.

* FROSTBITE WILL BE POSSIBLE ON EXPOSED SKIN WITHIN 30 MINUTES OR
  LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
TSK
248 
WWUS43 KGRB 030940
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 AM CST THU FEB 3 2011

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-031600-
/O.CON.KGRB.WC.Y.0002.000000T0000Z-110203T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
340 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES OF 20 TO 25 BELOW ZERO ARE EXPECTED UNTIL MID-
  MORNING. 

* WHEN WIND CHILL VALUES ARE IN THIS RANGE...FROSTBITE OF EXPOSED
  SKIN IS POSSIBLE WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS CAN RESULT IN FROSTBITE IF
PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...MAKE SURE YOU WEAR
A HAT AND GLOVES.

&&

$$

JS
735 
WWUS43 KGRB 031602
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 AM CST THU FEB 3 2011

...WARMING WIND CHILL READINGS THIS MORNING...

.WITH DAYTIME HEATING THIS MORNING...WIND CHILL READINGS HAVE
IMPROVED TO 5 TO 15 DEGREES BELOW ZERO. AS A RESULT...WILL LET THE
WIND CHILL ADVISORY EXPIRE.

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-031715-
/O.EXP.KGRB.WC.Y.0002.000000T0000Z-110203T1600Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1002 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

WIND CHILL READINGS HAVE IMPROVED TO 5 TO 15 DEGREES BELOW ZERO
THIS MORNING...AND WILL LET THE ADVISORY EXPIRE.

$$

MPC

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 2:35 PM CST, 10 minutes earlier.

Area forecast discussion, Feb 2, 2:35 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CST WED FEB 2 2011

.SHORT TERM...TONIGHT AND THURSDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW THE POWERFUL
LOW PRESSURE SYSTEM THAT SIGNIFICANTLY IMPACTED MOST OF THE GREAT
LAKES EXITING INTO NEW ENGLAND WHILE ARCTIC HIGH PRESSURE REMAINS
NEARLY STATIONARY OVER THE CENTRAL GREAT PLAINS.  MUCH OF NORTHERN
WISCONSIN HAS SEEN CLEARING SKIES TODAY THOUGH STILL SOME THIN
CIRRUS IN THE FORM OF FILAMENTS AND HOOKS HANGING OVER CENTRAL
WISCONSIN.  CLEAR SKIES EXTENDS OVER THE NORTHERN PLAINS AND
SOUTH-CENTRAL CANADA UNTIL THE LAKE WINNIPEG REGION WHERE CLOUDS ARE
DIVING SOUTH AHEAD OF THE NEXT CLIPPER. WITH ARCTIC AIR IN PLACE
OVER THE REGION...WIND CHILL HEADLINES ARE THE MAIN FORECAST
CONCERN TONIGHT.

TONIGHT...ARCTIC HIGH PRESSURE WILL DRIFT SOUTHWARD OVER THE
SOUTHERN ROCKIES WITH ITS RIDGE AXIS EXTENDING TOWARDS THE SW GREAT
LAKES.  MEANWHILE...A WEAK SHORTWAVE WILL DIVE SE ACROSS CENTRAL
MANITOBA AND INTO SW ONTARIO.  BETWEEN THESE TWO FEATURES...PLENTY
OF DRY AIR WILL ENSURE CLEAR SKIES UNTIL LATE WHEN A THINNING BAND
OF HIGH CLOUDS MOVES INTO NW WISCONSIN.  WILL ALSO SEE THE PRESSURE
GRADIENT TIGHTEN WHICH WILL PREVENT WINDS FROM EVER DECOUPLING.
BECAUSE OF THESE WINDS...GOOD RADIATIONAL COOLING CONDITIONS WILL
NEVER DEVELOP...AND UPSTREAM OBS SUGGEST LOWS MAINLY BETWEEN 5 AND
10 BELOW ZERO.  THE COMBINATION OF WINDS OF 5 TO 10 KTS AND THESE
COLD TEMPS WILL GENERATE WIND CHILL READINGS BETWEEN 20 AND 25 BELOW
ZERO...EXCEPT FOR NEAR THE DOOR WHERE WIND CHILL READINGS WILL ONLY
FALL TO 15 DEGREES BELOW ZERO.  WILL HOIST A WIND CHILL ADVISORY FOR
ALL COUNTIES EXCEPT FOR THE DOOR FROM 06-16Z.

THURSDAY...THE SHORTWAVE WILL MOVE EAST OVER SOUTHERN ONTARIO
TOMORROW AND WILL SEND A THINNING BAND OF MID AND UPPER LEVEL
MOISTURE ACROSS THE FORECAST AREA DURING THE MORNING.  LOW LEVEL
MOISTURE WILL LAG BEHIND 3-6 HOURS AND WILL NOT REACH N-C WISCONSIN
UNTIL TOMORROW AFTERNOON.  IN THE END...THINK SKIES WILL AVERAGE
PARTLY CLOUDY ACROSS THE AREA.  PLENTY OF COLD AIR AND DEEP SNOW
PACK UPSTREAM AND AGREE WITH THE PREVIOUS FORECAST THAT GUIDANCE MAY
BE OVER-DOING THE TEMPERATURE REBOUND.  WILL STAY ON THE COOL SIDE
OF GUIDANCE...WHICH WILL PLACE HIGHS RANGING FROM THE MID TEENS TO
LOWER 20S.

.LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MODELS CONTINUE
WITH GENERAL AGREEMENT OF UPPER LEVEL...WITH RIDGING ACROSS THE
EASTERN PACIFIC AND WESTERN ATLANTIC...WITH BROAD TROFING ACROSS
THE CENTRAL CONUS. WITH THIS PATTERN IN PLACE...NO MAJOR STORMS
EXPECTED BUT SEVERAL CHANCES FOR FLURRIES/LIGHT SNOW AS WEAK
SYSTEMS RIDE ALONG/THRU THE UPPER TROF.

THURSDAY NIGHT THRU FRIDAY NIGHT...QUIET WEATHER TO START AS TROF
PASSES ACROSS SOUTHERN CANADA. FORCING IS WEAK...PLUS NOT MUCH
MOISTURE ACROSS THE AREA...AS MID/HIGH MOISTURE EXITS AS LOWER
LEVEL MOISTURE ARRIVES...SO SO PLAN TO KEEP THE FORECAST DRY.
CANNOT RULE OUT A FLURRY ACROSS THE NORTH WHERE A LITTLE BETTER
MOISTURE IS LOCATED...BUT WILL LET LATER FORECASTS ADD IF
NECESSARY. FRIDAY IS LOOKING TO START OFF DRY AS BRIEF RIDGING
PASSES ACROSS THE AREA...BUT SYSTEM ACROSS CANADA WILL QUICKLY
APPROACH FROM THE NW. GFS NOW SHOWING SLOWER PROGRESSION OF THE
NEXT SYSTEM...BUT ECMWF AND CANADIAN STILL SHOWING THE FASTER
IDEA. WILL DISREGARD THE GFS AND BASE POPS ON A CANADIAN/ECMWF
BLEND. THIS WILL KEEP POPS ACROSS CENTRAL AND NORTH CENTRAL WI AND
DRY ACROSS EASTERN WI. WILL NOT MAKE ANY MAJOR CHANGES TO THE
FORECAST FOR FRIDAY NIGHT AS LOW PRESSURE / TROF APPROACHES FROM
THE NW. LOW CHANCE POPS SEEM REASONABLE AS TROF...COLD FRONT...AND
BETTER MOISTURE MOVE CLOSER TO THE AREA. THIS SYSTEM POTENT VORT
ASSOCIATED WITH IT...SO SNOW TOTALS COULD BE HIGHER THAN MODELS
INDICATE. LIFT DOES NOT MATCH UP WITH SNOW GROWTH REGION...WHICH
WILL BE A NEGATIVE FOR HIGHER TOTALS. SOMETHING TO KEEP AN EYE ON.

FOR THIS WEEKEND...LOW PRESSURE WILL CROSS SOUTHERN CANADA...
SWINGING A WEAK COLD FRONT ACROSS THE WESTERN GREAT LAKES SATURDAY
MORNING. UPPER TROFING AND CYCLONIC FLOW WILL KEEP PLENTY OF
CLOUDS ACROSS THE REGION WITH THE CHANCE FOR FLURRIES AND/OR SNOW
SHOWERS. NO MAJOR ACCUMULATIONS ARE EXPECTED AS FORCING REMAINS
VERY WEAK. MODIFIED PACIFIC AIR WILL SNEAK INTO THE AREA FOR THE
WEEKEND...SO EVEN WITH CLOUD COVER AND SNOW CHANCES...SW/W WINDS
SHOULD HOLD UP TEMPS ON SATURDAY. CLOUD COVER AT NIGHT WILL NOT
ALLOW TEMPS TO DROP MUCH AT NIGHT EITHER. COLD PUSH OF AIR
SHOULD NOT REACH MOST OF THE AREA UNTIL SUNDAY NIGHT. WILL NOT
MAKE ANY SIGNIFICANT CHANGES TO THE GOING FORECAST FOR THE
WEEKEND.

NEXT WEEK...THE UPPER TROF DIGS ACROSS THE CENTRAL CONUS...THEN
HIGH PRESSURE WILL SLIDE INTO THE PLAINS ON MONDAY...AND SHIFT
EAST INTO THE WESTERN GREAT LAKES BY MID-WEEK. OTHER THAN LAKE
EFFECT CONCERNS...WILL CONTINUE WITH LOW CHANCE POPS FOR MONDAY AS
LINGERING MOISTURE AND TROF WILL PROVIDE THE CHANCE FOR SOME
FLURRIES/SNOW SHOWERS...AND TO ACCOUNT FOR MODEL TIMING
DIFFERENCES. WILL THEN GO DRY FOR TUESDAY AS DRIER AIR AND RIDGING
MOVES INTO THE AREA. MODELS DIFFER OF NEXT CHANCE FOR SNOW AS THE
NEXT SYSTEM DIVES SOUTH FROM CANADA MID- WEEK. PLAN TO KEEP
WEDNESDAY DRY FOR NOW AS MODELS DISAGREE ON TIMING...LOCATION...AND
AVAILABLE MOISTURE WITH THE SYSTEM. A RETURN TO BELOW NORMAL TEMPS
IS EXPECTED BY MID-WEEK AS ARCTIC AIR FILTERS IN FROM CANADA.

AS FOR LAKE EFFECT SNOW POTENTIAL ACROSS NORTH CENTRAL WI...DECENT
SETUP LOOKS TO DEVELOP AS COLDER AIR ARRIVES SUNDAY NIGHT AS
850MB TEMPS DROP BETWEEN -16C TO -18C. DELTA T/S WILL INCREASE
INTO THE UPPER TEENS...BUT QUESTION IS WIND DIRECTION. IF FLOW
REMAINS NORTHERLY...THEN CONDITIONS WILL NOT BE IDEAL FOR
ACCUMULATING SNOWS ACROSS FAR NORTH CENTRAL WI. WILL BUMP UP POPS
FOR VILAS COUNTY FROM SUNDAY NIGHT THRU MONDAY NIGHT...AS CHANCES
ARE INCREASING THAT THIS AREA WILL SEE AT LEAST SOME LIGHT LAKE
EFFECT ACTIVITY...BUT CONFIDENCE STILL LACKING REGARDING
MODERATE/HEAVY SNOW RISK.
&&

.AVIATION...DRY ARCTIC AIR IN THE LOW AND MID-LEVELS WILL ENSURE VFR
CONDITIONS THROUGH 18Z THURSDAY.  THE ONLY TROUBLE SPOT WILL BE LLWS
LATE TONIGHT INTO THURSDAY MORNING.  MODELS INSIST ON DEVELOPING
40-50KT WINDS ABOVE THE INVERSION AFTER 06Z TONIGHT.  LEFT LLWS AT
ALL TAF SITES FOR MUCH OF THE MORNING AS INVERSION HEIGHTS WILL
STRUGGLE TO CLIMB ABOVE 950MB (925MB AT RHI).
&&

.MARINE...NORTHWEST WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY
CRITERIA LATE THIS AFTERNOON AND REMAIN IN THE 15 TO 20 KT RANGE
THROUGH THE EVENING.  LATE TONIGHT...SOUTHWEST WINDS RAPIDLY RAMP UP
JUST ABOVE THE BOUNDARY LAYER.  THESE WINDS ARE NOT EXPECTED TO
REACH THE SURFACE...BUT THE TIGHTENING PRESSURE GRADIENT WILL CREATE
SMALL CRAFT CRITERIA WINDS AFTER 09Z TONIGHT.  THE NEARSHORE ZONES
(HIGHER LIKELIHOOD NEAR THE DOOR PENINSULA) MAY BRIEFLY APPROACH
GALE CRITERIA TOMORROW MID TO LATE AFTERNOON BEFORE WINDS DIMINISH
AGAIN TOMORROW EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY
FOR WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074.

&&

MPC/BERSCH
Hazardous weather outlook, Feb 2, 9:15 AM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
915 AM CST WED FEB 2 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031515-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
915 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF BLOWING AND DRIFTING SNOW MAY STILL CAUSE HAZARDOUS
TRAVEL IN THE OPEN AREAS OF THE FOX VALLEY AND NEAR LAKE MICHIGAN
THROUGH EARLY THIS AFTERNOON.

WIND CHILLS TO 25 BELOW ZERO ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-031515-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
915 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MPC

In the hours before

Local storm report, Feb 2, 1:52 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
152 PM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     HEAVY SNOW       KEWAUNEE                44.45N 87.50W
02/02/2011  M19.7 INCH       KEWAUNEE           WI   TRAINED SPOTTER

            2-DAY EVENT TOTAL. 3 INCHES SINCE 600PM ON 2/1.

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 10:22 AM CSTSmall Craft AdvisoryGRB5 hr
Feb 2, 3:16 PM CSTSmall Craft AdvisoryGRB60 hr

Nearby

Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.